# SDR N6WA2013022602

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 22,946 hours, 16,334 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT DOOR CAUTION MESSAGE.  PERFORMED OP'S CHECK OF EMERGENCY DOOR WARNING SYS IAW AMM 52-70-00, NO MESSAGES AT THIS TIME.
